# SDR ASAA0852535

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,036 hours, 1,716 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO GARBLED.  SELCAL CHIME AND LIGHT OK.  FREQ 6673 & 3452 ATTEMPTED IN FLIGHT.  HF NR 2 VOICE AND SELCAL OK.  UNABLE TO VERIFY DISCREPANCY.  REPLACED AND TESTED NR 1 HF ANTENNA COUPLER IAW 23 11 61 PGS 401 409.  NO DISCREPANCIES NOTED.
